# SDR UPS07M50354

- Difficulty date: July 3, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT I/B FLAP LOWER SURFACE FOUND WITH SEVERAL SMALL DENTS AT 63 INCHES  FROM O/B END AS MARKED.  LEFT WING I/B FLAP LWR O/B SEGMENT LWR SKIN REMOVED PER SRM 51-35-01VII R38.  NEW SKIN FAB PER BOEING DWG ARC2443, USE MATL 2024T3-0.040". HOLES PICK UP ON NEW SKIN PER SRM 51-31-01 VII R38.  REPROTECTED & PAINTED PER SRM 51-21-01VII R38V.  FAB NEW SKIN INSTALLED PER SRM 51-35-01VII R38.
